MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR +4 NEUT 32IDX56OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR +4 NEUT 32IDX56OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1219-32-456
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/01/2006
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for deep infection.Event is serious and is considered severe.Event is possibly related to both device and procedure.Date of implantation: (b)(6) 2001, date of event (onset): (b)(6) 2006, (left hip).Treatment: hip was eventually explanted & revised in (b)(6) 2011, in another state/another hospital.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: it is reasonable there was no error in the sterile processing, manufacturing or material of this product/lot combination that would be a contributing factor in the reported allegations.A manufacturing records evaluation (mre) was not performed.Corrected h6 health effect - clinical code: appropriate term / code not available (e2402) from the initial medwatch used to capture patient harm infection (e19).

Brand Name
PINN MAR +4 NEUT 32IDX56OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11333206
Report Number1818910-2021-03074
Device Sequence Number14098596
Product Code LPH
UDI-Device Identifier10603295014355
UDI-Public10603295014355
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2001
Device Explanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1219-32-456
Device Catalogue Number121932456
Device Lot NumberU5HM21001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/01/2021
Supplement Date Received by Manufacturer03/11/2021
Initial Report FDA Received Date02/16/2021
Supplement Report FDA Received Date03/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P.F.C.* 32MM HEAD +0MM; PFC* CEMENTED FEM STEM, SZ 3M; PINN MAR +4 NEUT 32IDX56OD; PINNACLE SECTOR ACET CUP 56MM; UNKNOWN BONE CEMENT; P.F.C.* 32MM HEAD +0MM; PFC* CEMENTED FEM STEM, SZ 3M; PINN MAR +4 NEUT 32IDX56OD; PINNACLE SECTOR ACET CUP 56MM; UNKNOWN BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight107